NEW IMPROVEMENT OF HEINZ INEQUALITIES FOR MATRICES

Authors

  • Yuming Feng Chongqing Three Gorges University - Key Laboratory of Intelligent Information Processing and Control

Keywords:

refinements, Heinz inequality, convex function, Hermite-Hadamard inequality, unitarily invariant norm

Abstract

In this paper we mainly discuss Heinz inequalities involving unitarily invariant norms.  By using the Hermite-Hadamard inequality, we get some refinements of the Heinz inequalities, thus new improvements of Heinz Inequalities for matrices are obtained.  Our results are different from those of [7, 1, 3, 6, 8].

Downloads

Published

2019-02-27

How to Cite

Feng, Y. (2019). NEW IMPROVEMENT OF HEINZ INEQUALITIES FOR MATRICES. Italian Journal of Pure and Applied Mathematics, 41, 42–48. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7155

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)

1 2 3 > >> 

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 11 > >> 

You may also start an advanced similarity search for this article.